# SDR 06FDEA04176

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 38,541 hours, 26,464 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Condition: Stiff
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DOORS LIGHT ILUMINATED WITH LANDING GEAR DOWN, NOSE GEAR LIGHT ILLUMINATED ON S/O PANEL.  FLIGHT-GO-AROUND, RAN QRH LANDED UNEVENTFULLY.  OBSERVED NG DOORS DROPPING 1 INCH, FOUND EXCESSIVE AMOUNT OF RUBBER BUILD UP ON FWD EDGE OF BOTH NG FWD FRAMES, CAUSING BOTH DOORS TO BIND WHEN CLOSING.  CLEANED BOTH LEADING EDGES OF NG DOOR FWD FRAMES THAT CONTACT WITH NOSE GEAR WHEEL WELL FWD SEAL.  CLEANED RUBBER BUILDUP FROM SEAL LUBED SEAL WITH SILICONE AND FRAMES WITH GREASE.  TEST GOOD WITH MANUAL OPERATION.  REF AMM 32-33-051-4 NSP.
